Sh:978

Bib entry
@article{Sh:978,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{Regularity lemmas for stable graphs}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {366},
 number = {3},
 year = {2014},
 pages = {1551--1585},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-2013-05820-5},
 mrclass = {05C75 (03C45 03C98)},
 mrnumber = {3145742},
 mrreviewer = {Konrad P. Pi\'oro},
 doi = {10.1090/S0002-9947-2013-05820-5},
 note = {\href{https://arxiv.org/abs/1102.3904}{arXiv: 1102.3904}},
 arxiv_number = {1102.3904}
}